Illinois Journal of Mathematics

The $K$-theory of some more well-known spaces

Luke Hodgkin and Victor Snaith

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 22, Issue 2 (1978), 270-278.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048736

Digital Object Identifier
doi:10.1215/ijm/1256048736

Mathematical Reviews number (MathSciNet)
MR490827

Zentralblatt MATH identifier
0386.55008

Subjects
Primary: 55Q50: $J$-morphism [See also 19L20]
Secondary: 55N15: $K$-theory [See also 19Lxx] {For algebraic $K$-theory, see 18F25, 19- XX} 55P47: Infinite loop spaces 55R50: Stable classes of vector space bundles, $K$-theory [See also 19Lxx] {For algebraic $K$-theory, see 18F25, 19-XX}

Citation

Hodgkin, Luke; Snaith, Victor. The $K$-theory of some more well-known spaces. Illinois J. Math. 22 (1978), no. 2, 270--278. doi:10.1215/ijm/1256048736. https://projecteuclid.org/euclid.ijm/1256048736


Export citation